# SDR MZZA97303

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 656097168
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  844757 - FLOOR BEAM, STA 1070, RBL 50 INTERCOSTAL FOUND CORRODED.  CORROSION REMOVED AND FOUND OUT OF LIMIT DEPTH 0.045 INCH AREA 2 INCHES BY 8 INCHES IAW SRM 53-10-1.  REPLACED NEW INTERCOSTAL IAW SRM 53-10-2.  (X)
